# SDR USAA2009121593345

- Difficulty date: December 10, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON MAIN CABIN FLOORBEAM T-CHORD AT BS 325, WL 200 BETWEEN RBL 23 TO RBL 54.  REPAIRED MAIN CABIN FLOORBEAM T-CHORD AT BS 325, WL 200 BETWEEN RBL 23 TO RBL 54 IAW B767 SRM 53-00-51 REPAIR 1.
